Decomposable hulls of multifunctions

Andrzej Nowak; Celina Rom

Discussiones Mathematicae, Differential Inclusions, Control and Optimization (2002)

  • Volume: 22, Issue: 2, page 233-241
  • ISSN: 1509-9407

Abstract

top
Let F be a multifunction with values in Lₚ(Ω, X). In this note, we study which regularity properties of F are preserved when we consider the decomposable hull of F.

How to cite

top

Andrzej Nowak, and Celina Rom. "Decomposable hulls of multifunctions." Discussiones Mathematicae, Differential Inclusions, Control and Optimization 22.2 (2002): 233-241. <http://eudml.org/doc/271550>.

@article{AndrzejNowak2002,
abstract = {Let F be a multifunction with values in Lₚ(Ω, X). In this note, we study which regularity properties of F are preserved when we consider the decomposable hull of F.},
author = {Andrzej Nowak, Celina Rom},
journal = {Discussiones Mathematicae, Differential Inclusions, Control and Optimization},
keywords = {decomposable set; multifunction; decomposable hull; regularity; Vietoris lower semicontinuity},
language = {eng},
number = {2},
pages = {233-241},
title = {Decomposable hulls of multifunctions},
url = {http://eudml.org/doc/271550},
volume = {22},
year = {2002},
}

TY - JOUR
AU - Andrzej Nowak
AU - Celina Rom
TI - Decomposable hulls of multifunctions
JO - Discussiones Mathematicae, Differential Inclusions, Control and Optimization
PY - 2002
VL - 22
IS - 2
SP - 233
EP - 241
AB - Let F be a multifunction with values in Lₚ(Ω, X). In this note, we study which regularity properties of F are preserved when we consider the decomposable hull of F.
LA - eng
KW - decomposable set; multifunction; decomposable hull; regularity; Vietoris lower semicontinuity
UR - http://eudml.org/doc/271550
ER -

References

top
  1. [1] F. Hiai and H. Umegaki, Integrals, conditional expectations, and martingales of multivalued functions, J. Multivariate Anal. 7 (1977), 149-182. Zbl0368.60006
  2. [2] C.J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72. Zbl0296.28003
  3. [3] Cz. Olech, Decomposability as substitute for convexity, in: Multifunctions and Integrands (ed. G. Salinetti), Lecture Notes in Math. 1091, Springer Verlag (1984), 193-205. 
  4. [4] A.A. Tolstonogov and D.A. Tolstonogov, Lₚ-continuous extreme selectors of multifunctions with decomposable values: Existence theorems, Set-Valued Anal. 4 (1996), 173-203. Zbl0847.54019

NotesEmbed ?

top

You must be logged in to post comments.